# SDR 2008UALA06431

- Difficulty date: November 8, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 30,515 hours, 8,098 cycles
- Engine: Pwa PW4056
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Condition: Faulty
- Location: Nr 2 Hf Radio
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NUMBER 2 HF RADIO WON'T TEST.  TRANSCEIVER IS DISCREPANT.  REPLACED RIGHT TRANSCEIVER.  CHECKS GOOD.
